Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
175 Doctors are Online

Mid-cycle bleeding after taking idoz72 post unprotected sex. Side effects of pill?

doctor my fiance and i had sex using a condom but it broke and due to the situation she took idoz 72 within 3 hrs of the intercourse. 11-12 days later she started bleeding but the bleeding is very less for the second day as compared to her regular periods.... we know the side effects of the pill and that the periods make get irregular but just want to confirm that everything is alright and is there anything to worry?
Asked On : Sun, 16 Sep 2012
Answers:  1 Views:  859
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thanks for query,
As you have taken after pills within 3 hours of intercourse & as a result you get withdrawal bleed so nothing to worry for pregnancy.
When you take after pills due to weak preparation of endometrium you may get light bleeding.
So nothing to worry.
If you don't want child you may take birth control pills.
Taking after pills is not a method of birth control.
It is an emergency tool & used for emergency only.
Answered: Tue, 18 Sep 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor